| Model Number |
2013-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was received for investigation.Inspection of the device confirmed the reported issue.Leakage was observed at the white stopcock joint when fluid was injected into the internal carotid balloon.The root cause of the malfunction was determined to be a manufacturing operator error; not enough glue was applied on the stopcock joint during the assembly process.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
Event or Problem Description
It was reported that the pruitt f3 carotid shunt was leaking at the junction of the lumen and the white stopcock.No injury was reported.